Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 222, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 26, 2012, 7:42 PM CDT for Cimarron County, Texas County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 7:42 PM CDT (00:42 UTC)
- Expired
- Sep 26, 2012, 8:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Texas County, OK
The radar
The Amarillo radar (KAMA), 186 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 8:25 PM CDT | HAIL 1 | Hough, OK | ALSO ESTIMATED WIND GUSTS TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2656 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WUUS54 KAMA 270042 SVRAMA OKC025-139-270130- /O.NEW.KAMA.SV.W.0222.120927T0042Z-120927T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 742 PM CDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA... NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA... * UNTIL 830 PM CDT * AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF STURGIS...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... HOUGH... EVA... STURGIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3699 10144 3672 10158 3685 10245 3698 10233 TIME...MOT...LOC 0041Z 306DEG 23KT 3695 10200 $$ ANDRADE
2 follow-up statements
697 WWUS54 KAMA 270108 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 808 PM CDT WED SEP 26 2012 OKC025-139-270130- /O.CON.KAMA.SV.W.0222.000000T0000Z-120927T0130Z/ CIMARRON OK-TEXAS OK- 808 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES UNTIL 830 PM CDT... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF EVA...MOVING EAST SOUTHEAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... HOUGH... EVA... STURGIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3698 10220 3699 10144 3672 10158 3681 10221 TIME...MOT...LOC 0106Z 306DEG 23KT 3686 10184 $$ ANDRADE
103 WWUS54 KAMA 270120 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 820 PM CDT WED SEP 26 2012 OKC025-270128- /O.CAN.KAMA.SV.W.0222.000000T0000Z-120927T0130Z/ CIMARRON OK- 820 PM CDT WED SEP 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CIMARRON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2. LAT...LON 3697 10199 3699 10144 3672 10158 3678 10200 TIME...MOT...LOC 0118Z 287DEG 41KT 3688 10160 $$ OKC139-270130- /O.CON.KAMA.SV.W.0222.000000T0000Z-120927T0130Z/ TEXAS OK- 820 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN TEXAS COUNTY UNTIL 830 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOUGH...MOVING EAST AT 30 MPH. AT 745 PM CDT...A FIRE DEPARTMENT OFFICIAL REPORTED QUARTER SIZE HAIL 13 MILES NORTH OF EVA. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... HOUGH... EVA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3697 10199 3699 10144 3672 10158 3678 10200 TIME...MOT...LOC 0118Z 287DEG 41KT 3688 10160 $$ ANDRADE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:18 PM CDT, 24 minutes earlier.
Area forecast discussion, Sep 26, 7:18 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 718 PM CDT WED SEP 26 2012 .AVIATION... /00Z TAFS/ COMPLEX AVIATION FORECAST SHAPING UP OVER THE NEXT 24 HOURS. ONGOING CONVECTION IS CURRENTLY NORTH AND WEST OF KGUY/KDHT AND WELL EAST OF THE KAMA TERMINAL. CURRENT RADAR REFLECTIVITY IMAGERY SHOWS ADDITIONAL DEVELOPMENT IN EASTERN NEW MEXICO WHICH THE 18Z TTU WRF AND 21Z HRRR ARE DEPICTING THIS INCREASING IN COVERAGE AS IT MOVES ACROSS THE PANHANDLES LATER TONIGHT. HAVE KEPT IN PREVIOUS MENTION OF -SHRA AS COOLING BOUNDARY LAYER TEMPS SHOULD LIMIT THE INSTABILITY AND THUS LOWER THE CHANCES FOR THUNDER DEVELOPMENT. LOW CLOUDS AND FOG ARE POSSIBLE AT KGUY/KDHT THURSDAY MORNING WHERE A LITTLE BETTER LOW LEVEL MOISTURE WILL RESIDE. HOWEVER HAVE KEPT CONDITIONS AT MVFR AS CONFIDENCE IS NOT TOO HIGH THAT WORSENING CONDITIONS WILL DEVELOP. HAVE KEPT A VFR FORECAST IN AT KAMA BUT MAY HAVE TO AMEND IF TRENDS SUGGEST CIGS AND/OR VISBYS LOWERING BELOW MVFR. STORMS CAN DEVELOP AT THE TERMINALS THURSDAY BUT HAVE OPTED TO LEAVE MENTION OUT OF THE TAFS DUE TO LOW CONFIDENCE ON TIMING AND WHERE STORMS WILL DEVELOP. CLK && .PREV DISCUSSION... /ISSUED 351 PM CDT WED SEP 26 2012/ DISCUSSION... THROUGH TONIGHT: A RATHER COMPLICATED AND SOMEWHAT LOW CONFIDENCE FORECAST HAS EVOLVED TODAY. A WEAK SURFACE TROUGH CURRENTLY STRETCHES FROM THE SOUTHERN TEXAS PANHANDLE TO NEAR THE RED RIVER. IN THE UPPER-LEVELS A CLOSED LOW CONTINUES TO SPIN OVER THE WESTERN COLORADO WITH A SUBTLE SHORTWAVE TROUGH...EJECTING OUT OF THIS LOW...NOW APPROACHING EASTERN NEW MEXICO. LARGE SCALE FORCING FOR ASCENT WILL BE ON THE INCREASE THROUGH THIS EVENING...AND WE EXPECT ISOLATED TO WIDELY SCATTERED CONVECTION TO INITIATE SOUTH AND WEST OF A BOISE CITY TO SHAMROCK LINE THROUGH 7 PM. A LOOSELY ORGANIZED COMPLEX OF STORMS MAY EVOLVE AFTER 11 PM ALONG AND EAST OF A GUYMON TO CLARENDON LINE AND STEADILY MARCH EASTWARD OVERNIGHT. BASED ON THIS SCENARIO...WE THINK THE HIGHEST SEVERE WEATHER CHANCES WILL BE THROUGH MIDNIGHT. MIXED LAYER CAPE VALUES WILL BE UP TO 2000 J/KG IN THE SOUTHEAST WITH EFFECTIVE BULK SHEAR VALUES UP TO 45 KT ACROSS MOST OF THE AREA. AS A RESULT...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS. THE HAIL THREAT WILL LIKELY BE HIGHEST ACROSS THE SOUTHEAST TEXAS PANHANDLE WHERE THE AIR MASS IS MOST UNSTABLE AND HAIL GROWTH CAPE VALUES WILL BE AS HIGH AS 600 J/KG. BELIEVE THE ATMOSPHERE WILL BE WORKED OVER ENOUGH OVERNIGHT THAT THIS MAY LIMIT THE COVERAGE OF ADDITIONAL THUNDERSTORMS. THEREFORE...WE LOWERED POPS FOR THE OVERNIGHT HOURS. THURSDAY-THURSDAY NIGHT: ANOTHER TRICKY FORECAST IS IN STORE FOR TOMORROW AND THE BEST THUNDERSTORM CHANCES WILL LARGELY DEPEND ON WHERE THE SURFACE FRONT SETS UP. THE NAM AND ECMWF KEEP THE FRONT JUST NORTH OF INTERSTATE 40 WHILE THE GFS AND GGEM KEEP THE FRONT ACROSS THE NORTHERN TEXAS PANHANDLE. EXTENSIVE LOW CLOUDS WILL ALSO COMPLICATE HIGH TEMPERATURES DURING THE AFTERNOON WITH HIGHS NEAR 70 EXPECTED IN THE NORTHWEST AND MID 70S IN THE SOUTHEAST. THESE LOW CLOUDS WILL ALSO HAVE A LARGE IMPACT ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME. IF THE LOW CLOUDS ARE STUBBORN TO BREAK...THIS COULD LEAD TO A VERY MARGINAL SEVERE WEATHER EVENT. AT THIS TIME..WE THINK THERE WILL BE ENOUGH BREAKS IN THE CLOUDS TO DESTABILIZE THE ATMOSPHERE SUFFICIENTLY FOR SEVERE STORMS. IN FACT...A FEW SEVERE STORMS CANNOT BE RULED OUT JUST ABOUT ANYWHERE DURING THE AFTERNOON AND EVENING...BUT THE HIGHER PROBABILITIES LOOK TO EXIST SOUTH OF A DALHART TO CANADIAN LINE. DEEP LAYER BULK SHEAR VALUES WILL RANGE BETWEEN 30 AND 40 KT ALONG WITH MIXED LAYER CAPE VALUES UP TO 1000 J/KG. AS A RESULT...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. MORE WIDESPREAD RAIN CHANCES LOOK TO EVOLVE DURING THE LATE EVENING AND OVERNIGHT HOURS. LOCALLY HEAVY RAIN WILL ALSO CONTINUE TO BE A CONCERN. FRIDAY-WEDNESDAY: THUNDERSTORMS CHANCES WILL CONTINUE THROUGH SUNDAY NIGHT BEFORE DRIER CONDITIONS RETURN FOR EARLY NEXT WEEK. NO SEVERE WEATHER IS ANTICIPATED DURING THIS TIME FRAME AS THE ENVIRONMENT SHOULD BE WEAKLY UNSTABLE ALONG WITH POOR DEEP LAYER WIND SHEAR IN PLACE. TEMPERATURES WILL BE NEAR TO BELOW NORMAL FRIDAY AND SATURDAY BEFORE A WARMING TREND BEGINS SUNDAY. JACKSON FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THROUGH WEDNESDAY AS 20-FOOT WINDS WILL REMAIN BELOW 15 MPH AND/OR RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Sep 26, 4:10 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 410 PM CDT WED SEP 26 2012 OKZ001>003-TXZ001>020-271100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 410 PM CDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS EXPECTED THIS AFTERNOON INTO TONIGHT. THESE STORMS COULD BECOME SEVERE THROUGH 11 PM...WITH LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS IN EXCESS OF 60 MPH BEING THE PRIMARY HAZARDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE PANHANDLES UNTIL 11 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE PANHANDLES THURSDAY THROUGH SUNDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS ON THURSDAY. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING AND POSSIBLY AGAIN ON THURSDAY. JACKSON
In the hours before
Special weather statement, Sep 26, 4:24 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 424 PM CDT WED SEP 26 2012 TXZ017-018-262200- ARMSTRONG TX-RANDALL TX- 424 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES UNTIL 500 PM CDT... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF WAYSIDE...OR 19 MILES SOUTH OF CLAUDE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WAYSIDE... PALO DURO CANYON... GOODNIGHT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3514 10115 3478 10111 3476 10174 3495 10171 TIME...MOT...LOC 2124Z 237DEG 17KT 3484 10141 ANDRADE
Special weather statement, Sep 26, 4:57 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 457 PM CDT WED SEP 26 2012 TXZ018-019-262230- ARMSTRONG TX-DONLEY TX- 457 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG AND SOUTHWESTERN DONLEY COUNTIES UNTIL 530 PM CDT... AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF GOODNIGHT...OR 15 MILES WEST OF CLARENDON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CLARENDON... HOWARDWICK... GREENBELT LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3505 10083 3476 10073 3475 10121 3499 10126 TIME...MOT...LOC 2157Z 231DEG 27KT 3487 10113 ANDRADE
Special weather statement, Sep 26, 5:36 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 536 PM CDT WED SEP 26 2012 TXZ019-262300- DONLEY TX- 536 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONLEY COUNTY UNTIL 600 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR CLARENDON...MOVING EAST NORTHEAST AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS CLUSTER OF STORMS. * LOCATIONS IMPACTED INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3515 10061 3478 10059 3477 10098 3512 10103 TIME...MOT...LOC 2235Z 248DEG 10KT 3497 10089 ANDRADE
Special weather statement, Sep 26, 7:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 731 PM CDT WED SEP 26 2012 OKZ001-002-270115- CIMARRON OK-TEXAS OK- 731 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES UNTIL 815 PM CDT... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF STURGIS...MOVING EAST SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... EVA... STURGIS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3699 10169 3679 10168 3680 10223 3698 10228 TIME...MOT...LOC 0030Z 317DEG 25KT 3695 10209 ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 46 min |
| Sep 26, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 60 min |
| Sep 26, 9:37 PM CDT | Areal Flood Advisory | AMA | Beaver, Texas | 5 hr |
| Sep 26, 10:14 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 91 min |
| Sep 27, 6:50 PM CDT | Special Weather Statement | AMA | Cimarron | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.